MAUDE Adverse Event Report: DYNAREX CORPORATION EPIRITE SYRINGE; PISTON SYRINGE

DYNAREX CORPORATION EPIRITE SYRINGE; PISTON SYRINGE
Model Number 6985
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction

Brand Name
EPIRITE SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
DYNAREX CORPORATION
10 glenshaw street
orangeburg NY 10962
MDR Report Key8745254
Report Number2431014-2019-00000
Device Sequence Number13952998
Product Code FMF
UDI-Device Identifier00616784698526
UDI-Public00616784698526
Combination Product (Y/N)N
PMA/510(K) Number
K132553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/27/2019
Report Date (Section F) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6985
Device Catalogue Number6985
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Event Location Other
Date Report to Manufacturer06/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW5087168
Patient Sequence Number1